RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2004, Volume 245, Pages 273–280 (Mi tm193)  

This article is cited in 8 scientific papers (total in 8 papers)

Arithmetic Quantum Physics: Why, What, and Whither

V. S. Varadarajan

University of California, Los Angeles

Abstract: This article contains a discussion of some of the motivations for doing quantum physics in arithmetic contexts such as $p$-adic and adelic spaces, a brief survey of some of the results obtained so far, and some indications of directions of future research, including some open problems and speculations at the end.

Full text: PDF file (171 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2004, 245, 258–265

Bibliographic databases:

UDC: 517.94+512.625
Received in October 2003
Language:

Citation: V. S. Varadarajan, “Arithmetic Quantum Physics: Why, What, and Whither”, Selected topics of $p$-adic mathematical physics and analysis, Collected papers. Dedicated to the 80th birthday of academician Vasilii Sergeevich Vladimirov, Tr. Mat. Inst. Steklova, 245, Nauka, MAIK Nauka/Inteperiodika, M., 2004, 273–280; Proc. Steklov Inst. Math., 245 (2004), 258–265

Citation in format AMSBIB
\Bibitem{Var04}
\by V.~S.~Varadarajan
\paper Arithmetic Quantum Physics: Why, What, and Whither
\inbook Selected topics of $p$-adic mathematical physics and analysis
\bookinfo Collected papers. Dedicated to the 80th birthday of academician Vasilii Sergeevich Vladimirov
\serial Tr. Mat. Inst. Steklova
\yr 2004
\vol 245
\pages 273--280
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm193}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2099890}
\zmath{https://zbmath.org/?q=an:1098.11065}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2004
\vol 245
\pages 258--265


Linking options:
  • http://mi.mathnet.ru/eng/tm193
  • http://mi.mathnet.ru/eng/tm/v245/p273

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Aref'eva I.Ya., Volovich I.V., “Quantization of the Riemann zeta–function and cosmology”, International Journal of Geometric Methods in Modern Physics, 4:5 (2007), 881–895  crossref  mathscinet  zmath  isi  scopus
    2. S. V. Kozyrev, “Methods and Applications of Ultrametric and $p$-Adic Analysis: From Wavelet Theory to Biophysics”, Proc. Steklov Inst. Math., 274, suppl. 1 (2011), S1–S84  mathnet  crossref  crossref  zmath  isi  elib
    3. Kochubei A.N., “A non–Archimedean wave equation”, Pacific Journal of Mathematics, 235:2 (2008), 245–261  crossref  mathscinet  zmath  isi  scopus
    4. Proc. Steklov Inst. Math., 265 (2009), 143–147  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    5. Torba S.M. Zuniga-Galindo W.A., “Parabolic Type Equations and Markov Stochastic Processes on Adeles”, J. Fourier Anal. Appl., 19:4 (2013), 792–835  crossref  mathscinet  zmath  isi  elib  scopus
    6. S. V. Kozyrev, “Ultrametricity in the theory of complex systems”, Theoret. and Math. Phys., 185:2 (2015), 1665–1677  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    7. Dragovich B. Khrennikov A.Yu. Kozyrev S.V. Volovich I.V. Zelenov E.I., “P-Adic Mathematical Physics: the First 30 Years”, P-Adic Numbers Ultrametric Anal. Appl., 9:2 (2017), 87–121  crossref  mathscinet  zmath  isi  scopus
    8. Qu F., Gao Y.-h., “Scalar Fields on Pads”, Phys. Lett. B, 786 (2018), 165–170  crossref  mathscinet  zmath  isi  scopus
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:426
    Full text:183
    References:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019